# SDR ASAA0540495

- Difficulty date: September 21, 2005
- Submitted: November 15, 2005
- Operation: Air carrier
- Aircraft: N793AS
- Make and model: Boeing 737490
- Aircraft serial: 28888
- Aircraft time: 26,880 hours, 14,747 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 655384422
- Condition: Cracked
- Location: Bs 727e
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PAE - FLOOR SUPPORT CRACKED AT FRAME FASTENERS.  REPAIRED CRACKED FLOOR SUPPORT IAW SRM.  (K)
